OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Some unexpected results on the Brillouin singular equation: Fold bifurcation of periodic solutions
Roberto Castelli, Maurizio Garrione
Journal of Differential Equations (2018) Vol. 265, Iss. 6, pp. 2502-2543
Open Access | Times Cited: 4

Showing 4 citing articles:

Lyapunov stability of periodic solutions of Brillouin type equations
Feng Wang, José Ángel Cid, Shengjun Li, et al.
Applied Mathematics Letters (2019) Vol. 101, pp. 106057-106057
Open Access | Times Cited: 10

Analysis of the period map for a singular ODE related to the Liebau phenomenon
Lakshmi Burra, Fabio Zanolin
Journal of Mathematical Analysis and Applications (2024) Vol. 537, Iss. 2, pp. 128317-128317
Closed Access

Positive periodic solution of second-order difference equation with a repulsive singularity
Xiaoxiao Cui, Yonghui Xia
The Journal of Difference Equations and Applications (2024) Vol. 30, Iss. 11, pp. 1792-1807
Closed Access

Dynamic aspects of tumour–immune system interaction under a periodic immunotherapy
GLADIS TORRES-ESPINO, Manuel Zamora
European Journal of Applied Mathematics (2021) Vol. 33, Iss. 4, pp. 606-645
Closed Access | Times Cited: 1

Page 1

Scroll to top